Alert archive / Vermont / Freeze Warnings in 2012
Freeze Warning 2, NWS Burlington, VT
NWS Burlington, VT issued this freeze warning at Apr 28, 2012, 1:13 PM EDT for 4 counties in New York; 5 counties in Vermont. It took effect at Apr 29, 2012, 12:00 AM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 28, 2012, 1:13 PM EDT (17:13 UTC)
- In effect from
- Apr 29, 2012, 12:00 AM EDT
- Expired
- Apr 29, 2012, 7:23 AM EDT
- In force
- 7 hr
- Issued by
- NWS Burlington, VT
Counties Clinton County, NY, Essex County, NY, Franklin County, NY, St. Lawrence County, NY, Addison County, VT, Chittenden County, VT, Franklin County, VT, Grand Isle County, VT, Rutland County, VT
The radar
The Burlington radar (KCXX), 36 km from the middle of the area, began a volume at 17:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 5.2 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1370 m above ground
- 0-6 km bulk shear
- 99 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
459 WWUS71 KBTV 281713 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 113 PM EDT SAT APR 28 2012 NYZ026>028-035-087-VTZ001-002-005-009-011-290300- /O.NEW.KBTV.FZ.W.0002.120429T0400Z-120429T1400Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-WESTERN CHITTENDEN-WESTERN ADDISON- WESTERN RUTLAND- INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH... PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...GOUVERNEUR... ALBURGH...SOUTH HERO...ST. ALBANS...BURLINGTON...MIDDLEBURY... VERGENNES...RUTLAND 113 PM EDT SAT APR 28 2012 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT SUNDAY. * LOCATIONS...THE SAINT LAWRENCE VALLEY OF NEW YORK...AND THE CHAMPLAIN VALLEY OF NEW YORK AND VERMONT...INCLUDING WESTERN RUTLAND COUNTY OF VERMONT. * HAZARDS...SUB-FREEZING TEMPERATURES. * TEMPERATURES...LOWS IN THE LOWER TO MID 20S. * TIMING...TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING AFTER MIDNIGHT. * IMPACTS...UNPROTECTED CROPS AND OTHER SENSITIVE VEGETATION WILL LIKELY BE KILLED OR DAMAGED. * OTHER...THE FROST/FREEZE PROGRAM HAS NOT OFFICIALLY BEGUN FOR THE REST OF VERMONT AND NORTHERN NEW YORK...BUT TEMPERATURES IN THE 20S AND TEENS OVERNIGHT WILL STILL SIGNIFICANTLY IMPACT TENDER VEGETATION IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$
3 follow-up statements
669 WWUS71 KBTV 282316 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 716 PM EDT SAT APR 28 2012 NYZ026>028-035-087-VTZ001-002-005-009-011-291400- /O.CON.KBTV.FZ.W.0002.120429T0400Z-120429T1400Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-WESTERN CHITTENDEN-WESTERN ADDISON- WESTERN RUTLAND- INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH... PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...GOUVERNEUR... ALBURGH...SOUTH HERO...ST. ALBANS...BURLINGTON...MIDDLEBURY... VERGENNES...RUTLAND 716 PM EDT SAT APR 28 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE FREEZE WARNING...FROM MIDNIGHT TONIGHT TO 10 AM EDT SUNDAY. * LOCATIONS...THE SAINT LAWRENCE VALLEY OF NEW YORK...AND THE CHAMPLAIN VALLEY OF NEW YORK AND VERMONT...INCLUDING WESTERN RUTLAND COUNTY OF VERMONT. * HAZARDS...SUB-FREEZING TEMPERATURES AND AREAS OF FROST FORMATION. * TEMPERATURES...LOWS IN THE LOWER TO MID 20S. * TIMING...TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING AFTER MIDNIGHT. AREAS OF FROST WILL FORM DURING THE PRE-DAWN HOURS. TEMPERATURES WILL THEN RISE BACK ABOVE FREEZING 1 TO 2 HOURS AFTER SUNRISE ON SUNDAY. * IMPACTS...UNPROTECTED CROPS AND OTHER SENSITIVE VEGETATION WILL LIKELY BE KILLED OR DAMAGED BY FREEZING TEMPERATURES. * OTHER...THE FROST/FREEZE PROGRAM HAS NOT OFFICIALLY BEGUN FOR THE REST OF VERMONT AND NORTHERN NEW YORK...BUT TEMPERATURES IN THE 20S AND TEENS OVERNIGHT WILL STILL SIGNIFICANTLY IMPACT TENDER VEGETATION IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$ BANACOS
678 WWUS71 KBTV 290830 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 430 AM EDT SUN APR 29 2012 NYZ026>028-035-087-VTZ001-002-005-009-011-291400- /O.CON.KBTV.FZ.W.0002.000000T0000Z-120429T1400Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-WESTERN CHITTENDEN-WESTERN ADDISON- WESTERN RUTLAND- INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH... PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...GOUVERNEUR... ALBURGH...SOUTH HERO...ST. ALBANS...BURLINGTON...MIDDLEBURY... VERGENNES...RUTLAND 430 AM EDT SUN APR 29 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE FREEZE WARNING...UNTIL 10 AM EDT THIS MORNING. * LOCATIONS...THE SAINT LAWRENCE VALLEY OF NEW YORK...AND THE CHAMPLAIN VALLEY OF NEW YORK AND VERMONT...INCLUDING WESTERN RUTLAND COUNTY OF VERMONT. * HAZARDS...SUB-FREEZING TEMPERATURES AND AREAS OF FROST. * TEMPERATURES...LOWS AROUND 30. * TIMING...SUB-FREEZING TEMPERATURES WILL CONTINUE THROUGH THE PRE-DAWN HOURS...RISING BACK ABOVE FREEZING 1 TO 2 HOURS AFTER SUNRISE. * IMPACTS...UNPROTECTED CROPS AND OTHER SENSITIVE VEGETATION WILL LIKELY BE KILLED OR DAMAGED BY FREEZING TEMPERATURES. * OTHER...THE FROST/FREEZE PROGRAM HAS NOT OFFICIALLY BEGUN FOR THE REST OF VERMONT AND NORTHERN NEW YORK...BUT TEMPERATURES IN THE 20S AND TEENS OVERNIGHT WILL STILL SIGNIFICANTLY IMPACT TENDER VEGETATION IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$ LAHIFF
318 WWUS71 KBTV 291123 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 723 AM EDT SUN APR 29 2012 NYZ026>028-035-087-VTZ001-002-005-009-011-291230- /O.CAN.KBTV.FZ.W.0002.000000T0000Z-120429T1400Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-WESTERN CHITTENDEN-WESTERN ADDISON- WESTERN RUTLAND- INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH... PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...GOUVERNEUR... ALBURGH...SOUTH HERO...ST. ALBANS...BURLINGTON...MIDDLEBURY... VERGENNES...RUTLAND 723 AM EDT SUN APR 29 2012 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE FREEZE WARNING FOR THE SAINT LAWRENCE VALLEY OF NEW YORK...AND THE CHAMPLAIN VALLEY OF NEW YORK AND VERMONT...INCLUDING WESTERN RUTLAND COUNTY OF VERMONT. TEMPERATURES ARE WARMING TO ABOVE FREEZING LEVELS ACROSS THE WARNING AREA. THEREFORE...THE FREEZE WARNING HAS BEEN CANCELLED. $$ LAHIFF
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this freeze warning went out at Apr 28, 10:04 AM EDT, 3 hours 9 minutes earlier.
Area forecast discussion, Apr 28, 10:04 AM EDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 1004 AM EDT SAT APR 28 2012 .SYNOPSIS... HIGH PRESSURE WILL BE BUILDING INTO THE NORTH COUNTRY TODAY...AND WILL DOMINATE THE REGIONS WEATHER INTO EARLY NEXT WEEK. MORNING CLOUDS WILL DISSIPATE BY MID-DAY...WITH CLEAR...DRY...AND UNSEASONABLY COOL TEMPERATURES EXPECTED THROUGH THE WEEKEND. SUNNY AND DRY CONDITIONS CONTINUE MONDAY...BEFORE WEAK LOW PRESSURE MOVING INTO THE REGION BRINGS THE NEXT CHANCE FOR PRECIPITATION MONDAY NIGHT AND TUESDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... AS OF 958 AM EDT SATURDAY...TEMPERATURES HAVE CLIMBED ABOVE FREEZING ACROSS THE CHAMPLAIN AND SAINT LAWRENCE VALLEYS...THUS FREEZE WARNINGS CANCELLED A BIT EARLY. LOOKS LIKE MORE WARNINGS WILL BE REQUIRED FOR TONIGHT HOWEVER. THREAT OF FLURRIES DIMINISHING AS DRIER AIR BUILDS IN. HAVE REMOVED MENTION OF FLURRIES FOR MOST VALLEY LOCATIONS. STILL COULD BE A FEW SNOW SHOWERS/FLURRIES OVER THE MOUNTAINS...MAINLY OF NORTHERN VERMONT...THROUGH MIDDAY. ADJUSTED HOURLY TEMPS/WINDS TO REFLECT LATEST CONDITIONS AND NEAR TERM TRENDS. NO CHANGES MADE TO MAX TEMPS HOWEVER...WHICH LOOK TO BE ON TARGET. PREVIOUS DISCUSSION... EXITING LOW PRESSURE CURRENTLY OVER THE GULF OF SAINT LAWRENCE CONTINUES TO FEED THE NORTH COUNTRY WITH LOW LEVEL MOISTURE FROM THE NORTHWEST...RESULTING IN MOSTLY CLOUDY SKIES AND SCATTERED FLURRIES ACROSS THE REGION. HIGH PRESSURE OVER CENTRAL ONTARIO WILL EVENTUALLY BUILD INTO THE FORECAST AREA BY LATER TODAY WHICH WILL CLEAR OUT SKIES BY THIS AFTERNOON. ALREADY SEEING SOME AREAS CLEARING OUT ACROSS FAR NORTHWESTERN NEW YORK...AND THE EXTREME SOUTHERN CHAMPLAIN VALLEY. A MOSTLY SUNNY AND DRY AFTERNOON IS EXPECTED AREA-WIDE...THOUGH TEMPS WILL BE ON THE COOL SIDE WITH HIGHS ONLY IN THE 40S. WINDS WILL CONTINUE TO BE GUSTY AS WELL TODAY...THOUGH NOT AS STRONG AS YESTERDAY WITH MEAN SPEEDS OF 10-15 MPH AND GUSTS AROUND 20 MPH. THIS WILL MAKE IT FEEL LIKE THE TEMP IS IN THE UPPER 30S AND LOWER 40S SO BUNDLE UP OUT THERE. && .SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/... AS OF 415 AM EDT SATURDAY...HIGH PRESSURE WILL CONTINUE TO BE THE DOMINATE WEATHER FEATURE ACROSS THE NORTH COUNTRY THROUGH MONDAY. GENERALLY CLEAR SKIES ARE EXPECTED THROUGH THE PERIOD...WITH BELOW NORMAL TEMPERATURES CONTINUING THROUGH SUNDAY NIGHT. WHILE HIGH PRESSURE WILL BE MOVING IN AT THE SURFACE...AN UPPER TROUGH REMAINS OVER THE REGION THROUGH SUNDAY...KEEPING WINDS A LITTLE BRISK OUT OF THE NORTHWEST...AND TEMPS ON THE COOL SIDE. INDEED...WE'RE LIKELY LOOKING AT 2 MORE NIGHTS OF LOW TEMPS FALLING INTO THE TEENS AND 20S AREA-WIDE...WHICH WILL RESULT IN MORE FREEZE WARNINGS FOR THE CHAMPLAIN AND SAINT LAWRENCE VALLEYS WHERE THE GROWING SEASON HAS BEGUN. HIGH TEMPS SUNDAY WILL BE A COUPLE DEGREES WARMER THAN TODAY WITH LITTLE OVERALL AIRMASS CHANGE. HIGH PRESSURE CRESTS OVER THE REGION BOTH AT THE SURFACE AND ALOFT SUNDAY NIGHT AND BEGINS TO PUSH OFFSHORE ON MONDAY. THIS WILL ALLOW FOR WARMER TEMPS TO RETURN THE AREA ON SOUTHERLY RETURN FLOW. EXPECT HIGHS ON MONDAY TO BE MUCH WARMER THAN THE WEEKEND...WITH VALLEYS PUSHING INTO THE UPPER 50S AND LOWER 60S...AND MID 50S ELSEWHERE. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... AS OF 425 AM EDT SATURDAY...HIGH PRESSURE OVER THE REGION MONDAY SHIFTS EAST...FOLLOWED BY A SERIES OF FAST MOVING WEAK UPPER LEVEL DISTURBANCES FOR PERIODIC CHANCES FOR RAIN FROM TUESDAY ONWARD. 00Z GFS AND ECMWF FOLLOWED PREVIOUS 12Z RUNS IN BRINGING RAIN IN ON TUESDAY. MODELS HAVE A HARD TIME RESOLVING TIMING AND PLACEMENT OF SHORTWAVE TROUGHS IN THIS FAST ZONAL FLOW...AND THE TIME SHIFT WAS NOT ENTIRELY OUT OF CHARACTER. CHANCE POPS INCREASE WEST TO EAST ON TUESDAY IN WARM AIR ADVECTION PATTERN IN ADVANCE OF APPROACHING 500MB SHORTWAVE TROUGH. ECMWF AND GFS IN GENERAL AGREEMENT IN BREAK IN QPF FIELD UNDER SHORTWAVE RIDGING ON WEDNESDAY...THEN MORE RAIN CHANCES WEDNESDAY NIGHT/THURSDAY WITH THE NEXT TROUGH. PROBABLY FOLLY TO ATTEMPT TO GET TOO MUCH TIMING DETAIL, BUT USED 6 HRLY MOS GUIDANCE FOR POP FIELDS IN ORDER TO RESOLVE THE BREAK. 12 HRLY POPS WOULD HAVE HAD CHC POPS CONTINUALLY FROM TUESDAY ONWARD AND I WANTED TO INDICATE A BREAK IN THERE SOMEWHERE. TEMPS...A WARMING TREND THROUGH THE EXTENDED PERIOD AS 1000-500MB THICKNESS RISES...AND 850 MT TEMPS FORECAST TO RISE FROM NEAR FREEZING MONDAY NIGHT TO LOW TEENS THROUGH MIDWEEK. MAX TEMPS IN THE 70S ON THURSDAY ARE REALISTIC...BEFORE A COOL DOWN BEHIND A WEAK COLD FRONT DROPS THEM BACK INTO THE 50S TO LOW 60S FOR FRIDAY. && .AVIATION /14Z SATURDAY THROUGH WEDNESDAY/... THROUGH 12Z SUNDAY...MVFR TO VFR CIGS TO ERODE AWAY FROM NW THROUGH 15Z. VIS SATELLITE SHOWING SMALL AREA CLOUDS OVER KMSS..WITH SOLID OVC OVER REST OF THE TAF SITES. EXTRAPOLATION OF CLEARING PUTS VFR NO CIG KSLK 13Z...15Z KPBG/KBTV...16Z KMPV/KRUT. WSR-88D VAD WINDS INDICATE GUSTY WINDS RIGHT OFF THE SURFACE...AND WITH SOME MIXING TODAY EXPECT RETURN OF SUSTAINED 10-15KT AND GUSTS TO 20-25 KT. AFTER CLEARING OCCURS WILL BE VFR CLEAR FOR DURATION OF TAF PERIOD. CONSIDERED ADDING FOG FOR KSLK/KMPV WITH CLEAR SKIES AND PROBABILITY OF ATMOSPHERE DECOUPLING TOWARD MORNING...AND NEAR SURFACE MOISTURE DESPITE LOW DEWPOINTS. HOWEVER FOR 20-24 HR OUT IN TAF PERIOD FELT PROBABILITY FOR FOG TOO LOW AND LEFT OUT...BUT LATER SHIFTS MAY NEED TO RE-EVALUATE. OUTLOOK 00Z SUNDAY THROUGH WEDNESDAY... 12Z SUN-12Z TUE...VFR AND HIGH PRESSURE. 12Z TUE-00Z THU...PERIODS MVFR WITH CHANCE OF SHOWERS. NOTE...KMSS ASOS COMMUNICATIONS HAS BEEN REPORTED TO FAA AND PROBLEM IS UNDER INVESTIGATION. RETURN TO SERVICE TIME UNKNOWN. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...LAHIFF NEAR TERM...RJS/LAHIFF SHORT TERM...LAHIFF LONG TERM...HANSON AVIATION...HANSON
Hazardous weather outlook, Apr 28, 9:42 AM EDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 942 AM EDT SAT APR 28 2012 NYZ026>028-035-087-VTZ001-002-005-009-011-291345- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-WESTERN FRANKLIN- WESTERN CHITTENDEN-WESTERN ADDISON-WESTERN RUTLAND- 942 AM EDT SAT APR 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. SUB-FREEZING TEMPERATURES ARE LIKELY TONIGHT...WITH FREEZE WARNINGS LIKELY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUB-FREEZING TEMPERATURES ARE LIKELY AGAIN SUNDAY NIGHT...WITH ADDITIONAL FREEZE WARNINGS LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ029>031-034-VTZ003-004-006>008-010-012-016>019-291345- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-ORLEANS-ESSEX-LAMOILLE-CALEDONIA-WASHINGTON-ORANGE- WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- 942 AM EDT SAT APR 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Freeze Warnings in Vermont, 2012Freeze Warnings in New York, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.